Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Hermite-Pade approximations with Pfaffian structures: Novikov peakon equation and integrable lattices 期刊论文
ADVANCES IN MATHEMATICS, 2022, 卷号: 402, 页码: 45
Authors:  Chang, Xiang-Ke
Favorite  |  View/Download:18/0  |  Submit date:2023/02/07
Hermite-Pade approximation  Biorthogonal polynomials  Novikov equation  Multipeakons  
The dynamics of conservative peakons in a family of U(1)-invariant integrable equations of NLS-Hirota type 期刊论文
STUDIES IN APPLIED MATHEMATICS, 2018, 卷号: 141, 期号: 4, 页码: 680-713
Authors:  Anco, Stephen C.;  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:113/0  |  Submit date:2019/01/11
inverse problems  Pade approximations  peakons  tri-Hamiltonian  weak solutions  
Piecewise rational approximations of real algebraic curves 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1997, 卷号: 15, 期号: 1, 页码: 55-71
Authors:  Bajaj, CL;  Xu, GL
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30